# SDR FDEA201007052345

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N1025147
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPT INTERCOSTAL ASSY AT STA 440 - STA 460, S23L -S24L FOUND CRACKED.  R & R IAW WORKCARD 118150370AZSR01.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
